# SDR DL777070985

- Difficulty date: July 25, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 24,562 hours, 3,389 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part serial: P1276
- Condition: Making Metal
- Location: Apu
- Part time: 16,059 hours, 7,744 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU GEN WOULD NOT COME ONLINE TS PER FIM ALL APU CHIP DETECTORS HAVE LARGE AMOUNT OF METAL REPLACED APU PER MM GEN, OPS CKS OK.
